Advair jittery

Common Questions and Answers about Advair jittery

advair

Now, with Advair, it's a constant ongoing crappy feeling. I'm going to use the Advair one time daily because we have to treat asthma. But, stay positive and know that you aren't he only one with this problem and there are other ways to treat it.
My doctor recently switched my med from Asmanex to Advair (250). I've been on it a week and do NOT like it. My lungs feel like they're on fire. I have upper back pain. I'm pretty jittery, especially in the morning. What's worse, is that I'm still getting the tight chest so that I have to use my rescue inhaler. Do you think it's the medication or something else?
I take Singulair, Nasonex and just recently Advair (250) (I had been taking Asmanex previously but didn't feel it was controlling my symptoms.) When I initially started the Advair, it made me terribly jittery. After a few days, those side effects disappeared. I'm still having breathing problems mostly in the evening. My chest becomes tight. (Not my heart!) It feels like my bronchial tubes are just closing up. There is even some pain. Sometimes the symptoms go away on their own.
i told them it was making me too jittery, way more than normal and nobody listened. instead of getting better, it was staying the same and making me feel out of control. how can i get my doctor to prescribe me a pulse ox for at home? i am on medicad and medicare and i am sure that if he prescribed it to me, that they would let me have one.
I never had any history of Asthma, until I was 27 yrs old, which was the year I was exposed to Hep C. I also noticed that the nebulizer, the albuterol, and the advair never seemed to work, on my asthma, they just made me jittery! Apparently the Hep C virus may invade the lungs, as well as the liver. Hopefully, with the event of SVR, our lungs will also feel more healthy. Anybody noticed change in lungs, since clearing the virus?
If you are having problems with your heart race see if you can switch your steroid from advair to flovent. Advair will make your heart race. It sent my sisters through the roof. I found that switching from atrovent to xopenex helped a lot. I know longer feel like my heart is beating 200 bpm and feel much less shakier.
im courintly taking celexa for anxiety and flovent, pretisone, and advair for my asthma but it dosent seem to be helping and iv been really jittery the last couple of days could anxiety be causing me to have trouble breathing?
One thing I remember is that it did cause me to be a bit jittery, but I am sensitive to alot of meds. Doctors also monitored me for theophylline toxicity on a regular basis. I was on it for over a year and then they switched my meds around to what they are currently because I was still having alot of problems with my symptoms...Flovent, serevent (essentially advair), singulair, zithromax and xopenex ( I am on several others but these are specifically for my asthmatic problems).
It's horrible. Please let me know if you've found something that has helped you. So far I've tried advair (all doses), albuterol CFC and HFA, and Asmanex. The advair and albuterol worked great for about 4 months but then all of the sudden I started getting the effects noted above from the very same inhalers. Now they all do this, no matter what. All make me very jittery for some reason.
I have been prescribed a strong antibiotic (a theory my lungs were infected) which didn't work, symbacort, advair and a emergency inhailer albuterol. The symbacort didn't seem to do much after 2-3 weeks, advair didn't jive with me for some reason, it made my lungs tighter it seemed (could be a mental thing I guess) so I quit that after 3 days, and albuterol seems to help a little in emer. situations although it makes me jittery and seems to feed anx.
I'm not a Doctor but wonder about an Advair type of medicine .. my daughter swims on high school level and finds she needs to take Advair during the swim season. Long acting bronchidiolator + inhaled steroid. She has mild chronic asthma but is well maintained with meds as needed. She has silent asthma; the type you don't wheeze and sometimes hard to diagnose but causes inflamamtion and breathing issues.
Immediately I was using it more than the recommended amounts. It makes me very jittery and makes my hands shake. When I came in I was told to keep using it and then prescribed Qvar. The Qvar gave me debilitating headaches. I've since stopped taking both but the headaches and shaking still continue. I'm curious to know if anyone has any suggestion on what I should do or ask for at my next visit?
At 31 I noticed I was using my rescue inhaler a little more and then last november (just after my 32 birthday) I suddenly had the worst asthma attack I can remember. It last for weeks even though I was on advair. My blood pressure went way up to around 160/110. Doc took some blood tests and saw that my allergy count was way up so he put me on singulair and clonidine for the blood pressure. It made a huge difference for a while but now I feel it creeping up on me again.
The sad truth is, once I stop, it always returns. Mine is mild and I have been using Advair 250/50. It seems to work. I only use it once a day because I think it keeps me up before bed. Anyways, I suppose I'll give it a shot again. I'm still hoping that I don't have it though. Or, I'm hoping that it will clear up and go away. I recently gave away my two kittens (allergic to cats since for 10 yrs), so I'm hoping they were the trigger to my asthma. I hope the best for you as well.
shortness of breath agitation in the lungs trouble swallowing (liquids as well) deep and unproductive cough regular sickness general weakness swollen tonsils rotten taste in my mouth feeling of choking and breathing rarely feels refreshing Now for a list of the medications i have taken (if i can remember them all) Qvar, Advair, Albuterol, Allegra, Sudafed, Benadryl, Claritin, Predisone, Lorazapam, Xanax, Flonase, Beconase, Also various antibiotics...
Sometimes when I am sitting and relaxing like watching a movie, I can feel the left die of my body is a bit jittery. I also seem to have mucle twitches all over my body especially my calves. My right finger has started to tremble as well. This has been going on for about 5 or 6 months. I am 30 yrs old and afraid it might be Parkinson's yet I have my sense of smell and i have good balance and my voice is fine. I think it might be ALS and yet there is no weakening or wasting.
Steroids may also relieve the condition, but it does not cure it, and has dangerous side effects. I should know. Advair, an inhaled steroid, gave me adrenal fatigue and caused such severe choking that I thought I would die. Doctors know prescription medicines; they do not know supplements.
Singulair is a must and is taken in the evening,it helps me.Also,Advair taken in the morning and evening depending on dosage,its an inhaled type of steroid.Like prednisone,without all the yucky side affects.Licorice root found at health food stores also helps,it also comes in syrup form.Black coffee also can stop an asthma attack if caught early enough.Be careful with the licorice root,as it can cause high blood pressure if taken to much.
I have recently tightness in the chest and sometimes I cough up foul-smelling, pasty yellow matter shaped something like a small peice of pensil lead. Throughout the process I've tried Advair, expectorants, PIP, and bronchialators but they don't seem to have any effect even after several months. I've had two lung funtion tests Feb 05/Sept 05: VC: 6330 / 6120 cc; %VC 146/142; FEV1 4730/4710 cc; FEV1% 81.9 / 79.5.
I'm 24 now--the first time I ever had an anxiety episode was in college when I was about 19 and I had started taking advair and singulair for the first time for my asthma/allergies. I'm still convinced that that's what has opened the floodgates for me, so to speak. As far as anxiety disorders go, different things can trigger the onset of them if you have a genetic predisposition for it, and for me that's what it was and I've had a problem with it ever since.
The doctor thought asthma, especially given my family history of lung problems, so though my lungs sounded clear I tried advair/albuterol. No change in condition. I had a ct scan to check for a pulmonary embolism and everything looked good. I have been taking previcid for 2 weeks to treat possible acid reflux, but there has been no change in my condition. I feel better when I sleep and wake up feeling great, only to have the sob return within a few hours.
Except for the sleeplessnes the first night - which is one of the stated possible side effects - they haven't bothered me. Yesterday showed some improvement, but not during the night last night.
The only drug that seems to be effective is prednisone, which makes me fat and jittery. I feel like a fluffy pillow or a marshmallow when I take prednisone. The hives are itchy and uncomfortable and I am so tired of having people point out red blotches on my neck, face, arms, etc. I've learned that in addition to being diagnosed with autoimmune hives, I have also developed an allergy to all pain medication except for tylenol.
MedHelp Health Answers